Lancaster EPrints

Heuristics for replenishment with linear decreasing demand

Zhao, G Q and Yang, J and Rand, G K (2001) Heuristics for replenishment with linear decreasing demand. International Journal of Production Economics, 69 (3). pp. 339-345. ISSN 0925-5273

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Production Economics
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 43620
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:02
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:50
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43620

Actions (login required)

View Item